BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Two transfinite chains of separation conditions between T1 and T2

Participants in the publication
Sequeira, Luís (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
APPLIED GENERAL TOPOLOGY

Publication Identifiers
ISSN - 1576-9402

Volume
5
Number
2

Starting page
265
Last page
273


Export

APA
Sequeira, Luís, (2004). Two transfinite chains of separation conditions between T1 and T2. APPLIED GENERAL TOPOLOGY, 5, 265-273. ISSN 1576-9402. eISSN .

IEEE
Sequeira, Luís, "Two transfinite chains of separation conditions between T1 and T2" in APPLIED GENERAL TOPOLOGY, vol. 5, pp. 265-273, 2004.

BIBTEX
@article{1751, author = {Sequeira, Luís}, title = {Two transfinite chains of separation conditions between T1 and T2}, journal = {APPLIED GENERAL TOPOLOGY}, year = 2004, pages = {265-273}, volume = 5 }